MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5300-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility¿s clinic manager (cm) reported that a fresenius 5008x bloodline had air in the lines during a patient¿s hemodialysis (hd) treatment.The air originated from the arterial pressure dome.The machine, a fresenius 5008x machine, did not alarm, but was not expected to.The patient¿s estimated blood loss (ebl) was approximately 250ml.There was no patient serious injury or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.The complaint device is available to be returned to the manufacturer for evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: the complaint device was returned to the manufacturer for physical evaluation.During disinfection and preparation for analysis, the product was found to be in good condition: no bends, cracks, or other damage could be observed.A visual inspection was performed.Under microscopic examination a slight delamination was observed between the pressure dome port and the main line tubing however, no leak or detachment was presented from the assembly.No other issues were found in the remaining components of the set.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was not confirmed.

Brand Name
5008X HD/HDF - STANDARD BLOOD TUBING SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23073641
Report Number0008030665-2025-02223
Device Sequence Number4966385
Product Code FJK
UDI-Device Identifier00840861102518
UDI-Public00840861102518
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3
Device Lot Number25JR01800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer11/07/2025
05/13/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/11/2025
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE
Patient SexUnknown